American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R91) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jan Jaworowski. Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004) 1223-1228. MR 2045442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ming-Li Chen. The Postnikov Tower and the Steenrod problem. Proc. Amer. Math. Soc. 129 (2001) 1825-1831. MR 1814116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mitutaka Murayama and Kazuhisa Shimakawa. Universal equivariant bundles . Proc. Amer. Math. Soc. 123 (1995) 1289-1295. MR 1231040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. Moerdijk and J.-A. Svensson. The equivariant Serre spectral sequence . Proc. Amer. Math. Soc. 118 (1993) 263-278. MR 1123662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1